Author Topic: Not Doing Well After Jumping From Klonopin Eight Days Ago  (Read 209 times)

[Buddie]

Not Doing Well After Jumping From Klonopin Eight Days Ago
« on: May 30, 2022, 10:17:50 pm »
After getting to a dose lower .08 mg of Klonopin I jumped eight days ago but have been really feeling the pressure in my head and the agitation/CNS sensitivity  the last two days -  it is so hard.

I'm really thinking about reinstating a low dose even if it is evey other day!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not Doing Well After Jumping From Klonopin Eight Days Ago
« Reply #1 on: May 30, 2022, 11:12:00 pm »
After getting to a dose lower .08 mg of Klonopin I jumped eight days ago but have been really feeling the pressure in my head and the agitation/CNS sensitivity  the last two days -  it is so hard.

I'm really thinking about reinstating a low dose even if it is evey other day!
Hi Jet, Iím sure others will reply but at 8 days a lot of the K has left your system. You may want to try to hang in there before reinstating. From what Iíve read reinstating ad well as doing it in an alternating fashion may not go well, possibly creating more disruption to your CNS. This is only my opinion based on reading and being on bb for a while so you shud do what you think is right for you.
You did a very good slow taper, itíd be a shame to have issues at the end
Wishing you the best whatever you decide
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not Doing Well After Jumping From Klonopin Eight Days Ago
« Reply #2 on: May 31, 2022, 02:08:23 pm »
I agree with [...], going back on won't likely accomplish anything and will delay your recovery.  The only way out of this mess is through it and that means suffering through the recovery process.  I've watched many reinstate and regret it and I believe that taking the Klonopin every other day will have a whiplash effect on your symptoms creating more destabilization.

I know its uncomfortable but you're benzo free and your brain knows how to make these repairs, throwing more drugs at it isn't what it needs.  Of course, should you decide to reinstate, we'll support your decision.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not Doing Well After Jumping From Klonopin Eight Days Ago
« Reply #3 on: May 31, 2022, 06:51:16 pm »
Thanks as always for your consideration and insight [...]! I'm at day 9 now so I withstood not taking Klonopin yet. I had a bad day on Saturday where the CNS agitation was very difficult. I wish there was a calculation as to when I will start to feel better and be healed - there is none.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.